# SDR SWAA2024022343400

- Difficulty date: January 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241EF AT PASSENGER 2024-68994<[01] TOOL USED: CALIPER PN: 500-196-30 SN: A21125629 DUE DATE: 04-MAR-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25.;[03] TOOL USED: SCALE PN: CR5200 SN: 8342514597 DUE DATE: 21-FEB-24.;[04] TOOL USED: HOT BONDER PN:HCS9200B SN:15102320 DUE DATE: 25-JAN-25.;[05] REPAIRED FLOOR PANEL 241EF AT PASSENGER IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] JOB COMPLETED RII.
